# SDR AALA961040

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480-488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STR 28L, OUTBOARD SIDE.  REMOVED CORROSION STA 28L STA 480 - STA 488.  REPAIRED STR 28L, STA 484 PER SRM 53-10-3.  TST:  41,665 HOURS.  CYCLES:  21,768.  (X)
